# SDR IPXA2017081720615

- Difficulty date: August 7, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Intercostal
- Part number: ACA382013
- Condition: Cracked
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED INTERCOSTAL INSIDE NR 2 A/C BAY DOOR.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG ACA3820, SRM 51-33-01, AND 51-35-01.
